On a mapping of a projective space into a sphere

Authors

  • Yu. B. Zelinskii

Abstract

We obtain an exact estimate for the minimum multiplicity of a continuous finite-to-one mapping of a projective space into a sphere for all dimensions. For finite-to-one mappings of a projective space into a Euclidean space, we obtain an exact estimate for this multiplicity for n=2,3. For n4, we prove that this estimate does not exceed 4. Several open questions are formulated.

Published

25.07.2010

Issue

Section

Research articles

How to Cite

Zelinskii, Yu. B. “On a Mapping of a Projective Space into a Sphere”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 7, July 2010, pp. 937–944, https://umj.imath.kiev.ua/index.php/umj/article/view/2926.